Omeprazole and Symbicort side effects

I've just been given this for acid reflux / stomach problems. I know a lot of people here take it and wondered if anyone has had side effects? I'm worried it might make me feel worse rather than better after reading the leaflet!! GP has only given it me for a month but I am hoping it might sort me out.

Consultant also said that there is no causative link between acid reflux and asthma but that they do often occur in the same people - but that clearing up the reflux won't necessarily improve my asthma. I've read different here so wondered if other people have been given different opinions as I wonder if it is just my consultant's medical opinion rather than fact.

The other thing is that I find myself getting really shaky for about an hour after I take my Symbicort (2 puffs twice daily of 400/12) with shaky hands and a fast heartbeat. Is this normal? I've been on it for ages. I am only really quite small and don't weigh a lot so I wondered if this is why it affects me?

Mainly looking for reassurance about side effects though!

Thank you x

2 Replies

oldestnewest
  • Hello!!!

    I take both and have to say I have no side effects from the omeprazole but do get the same effects as you from the symbicort.

    The shakes are pretty noticeable and I've had to explain many times to people that its due to medication.

    Got no answers on improving the effects I'm afraid but at least you are not alone!

    X

  • Hi EmC,

    I am on both and also have not noticed any side effects from omeprazole.

    I have a faster heartbeat in the first hour or so after taking Symbicort and shaky hands all day. I am the same Angelica, I have to explain why I have shaky hands and opt out of giving liquid meds or eye drops at work, it's a bit embarrassing otherwise! lol

You may also like...